# SDR GTIA2023120537678

- Difficulty date: December 3, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N958NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10860
- Aircraft time: 5,642 hours, 2,345 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Valve
- Part number: 70649A010001
- Part serial: 7064905545
- Condition: Warning Message
- Location: Eng 2 Air Bleed
- Part time: 5,642 hours, 2,345 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON THE CLIMB AIR ENG 2 BLEED FAULT COM/COM COMPLIED WITH-R&R ENG 2 FAN AIR VALVE ASSY IAW AMM 36-11-54. PERFORMED ENG 2 IDLE RUN AMM 71-00-00 AND VERIFIED NO FAULTS PRESENT AT THIS TIME. AC OK FOR CONT. SVC.
